Fentanyl duration

Common Questions and Answers about Fentanyl duration

actiq

Avatar f tn Fetynal patches are synthetic narcotic analgesic with a rapid onset and short duration of action. In the mid-1990s, fentanyl was first introduced for widespread palliative use with the clinical introduction of the Duragesic patch. Overdose may cause death.
Avatar f tn Is your OB aware of what's going on? I'm sure you know Fentanyl is a powerful drug. I would assume your OB is working with your pain doc as to reducing the Fentanyl. You don't say what you're on the Fentanyl for. Is your OB experienced with this sort of situation? I don't know much beyond the basics of narcotics and pregnancy.
Avatar m tn Today my doctor switched me to a 25ug/hr Fentanyl patch. I have been wearing the patch for ~2 hours at this point and have some decent relief. I am suppose to leave the patch on for 72 hours as most patients. If I at any point feel nausea (or any reason) and want to remove is that ok? I only get ten a month and for some reason as of now my insurance company wont cover the fentanyl. They are very expensive ~120-140$.
2198240 tn?1338546163 The flare lasted 5 months and was HORRIBLE pain. So my doctor put me on Fentanyl. Patch 25 mg. My problem is I have a natural high tolerance to narcotics and the patch along with my percs are not working well. I LOVE the Patch...best pain relief I ever had...but for the break thru pain I need something stronger and dont know what to recommend...do y'all have any ideas what works well with the patch?
3939907 tn?1348689495 It would be unwise to go CT off 100 mcg of Fentanyl. I did a long, slow taper and still had trouble. It sounds like you may need to involve your doctor in this. They can give you a proper plan to come off and give you some great resources. Drink plenty of fluids ... it's really important to stay hydrated.
Avatar f tn As a Schedule II controlled substance, fentanyl can produce drug dependence similar to that produced by morphine. Fentanyl has the potential for abuse, often leading to physical and psychological dependence, but may be a necessary evil to control chronic pain. Your doctor will have to take these factors into account before prescribing this drug. Tolerance is when ever increasing doses are required to produce the same degree of analgesia.
Avatar n tn I am now taking 100mcg Fentanyl every 3 days. I also get 112 roxicodone (15mg) every 28 days. My script is for .50mcg, but I double them, and have been for about 6 months now. When I get my script filled, I always take the rox first...about 12/day, then finish the month out with the patches. I never take the patches the first 9 days, and have ZERO w/d from it. When I switch to the patches, I have ZERO w/d from the rox. The thing is......
Avatar f tn I was self medicating using up to 100mcg/hour pretty pathetic right? I finally told my husband & he said quit & I'll support you through and he could get the real me back! Nice right? I love him sooooo much. So answer to your other question is yes, I have great help!
1638239 tn?1300404202 m no longer using the Fentanyl patch -- just been off it for about 2 weeks. But, I was using the generic Fentanyl patch from the Watson brand. They would not stay on, so I called the Watson company, they took all my information (I thought they were about to send me some "patch covers"), then they just simply said to use waterproof medical tape on all the edges (not just the corners).
Avatar m tn the one you switched *to*) does not prevent *all* withdrawal symptoms (e.g. shorter duration, feeling like you need "just a little bit more," etc., etc., you know, the 'mild' stuff?)? Thank you!
Avatar f tn I am going to get off the Fentanyl patches and put on Methadone using Suboxone as a bridge .I have never heard of this med called Suboxone.I am on 200mcg of Fentanyl how long will it take to get off the fentanyl?
Avatar m tn I'm not aware of ANY opioids (i.e. Vicodin, Morphine, Fentanyl, Dilaudid, Opana, etc etc) causing tremors of any kind... There are some meds (several antipsychotics and, perhaps, SSRIs) that DO cause tremors (the likelihood of getting them increases with dosage and duration of intake) so if your doctor has you on one of those as an adjunct to opiate therapy, they *might* be causing your shakes. However, this is something you should address--preferably asap--with your doctor. Best wishes.
Avatar m tn If the pain is still there, obviously the Fentanyl is not working and you need to address what is actually happening. Fentanyl CAN relieve pain, depending... It also dopes up your mind and body. You have no way of knowing this until you can think clearly and the Fentanyl prevents that clear thinking. Find out what is really going on and GET OFF THE FENTANYL, THIS STUFF IS DANGEROUS!
Avatar n tn interactions between prozac and fentanyl. My husbands meds were recently doubled. Prozac now 40mg and fentanyl 50mcg. and he is now talking in his sleep every night and constantly scratching at himself in his sleep.
Avatar f tn I blindly went along with my doctor prescribing the Fentanyl patch along with other meds for BT pain. I realized the Fentanyl had a lot of negative things for me (like increase in sugar intake, nodding off when I stopped doing anything, no short term memory.) Do a search on Fentanyl here and see what people have gone through with it. Personally I think it should only be used for end of life pain. If you have reason to think you won't ever come off it, then it would be okay.
Avatar f tn So I would just discuss with your doctor the fact that the fentanyl is no longer working. I have heard that fentanyl tends to work a lot longer than longer acting opioids in pill form before effectiveness begins to wane. The options that your doctor will most likely present to you are, an increase in fentanyl (which will require wearing a couple of patches versus just one), an increase or change in breakthrough pain medication and/or an addition of a long acting medication in pill form.
Avatar n tn The fentanyl should manage your pain much more effectively than the methadone... well I believe it will based on my personal experiences. And I have never taken opana, so I am not sure how much it would help. Good Luck.
Avatar m tn Just wanted to ask if anyone had any experience with switching methadone 95mg once daily, to fentanyl patch 100mcg Hour patch? or know the methadone mg fentanyl dose equivalents?
Avatar m tn Hey buddy! Congrats on your decision to taper down. I know fentanyl can be a handful. There's several members who has tapered quite successfully At 50mcg, my doctor wanted me to switch over to Oxycotin but insurance didn't allow it, which led to going cold turkey. I'll be passing your post to current and past fentanyl users! There's tons of support here!
1006065 tn?1251478669 I went off Fentanyl 1 week and 14 hours ago. I was given Clonidine and Vistaril for withdrawals. Couldn't take the Vistaril...caused more nervousness and anxiety (turns out I'm sensitive to it and to other meds in this class of drugs!) I took the Clonidine and my blood pressure came down so low, I could not hold myself up, I could not sit up and my head was so heavy it was on my chest.
Avatar f tn I dont have alot of info on Fentanyl i do know its one of the strongest opiates out there. I just wanted to comend you for wanting to get off the "wak" stuff as you put it!!! I can say you have a road ahead of you.. alot of tough choices because with injuries like you have its possible u may need something for pain .. I just pray you are able to get through this as comfortably as possible. you can do it!
Avatar f tn I went cold turkey off fentanyl patch dr didn't taper just said wasn't going to refill it. On day 10 feel great just tired. My question is will the withdrawls be worse with the oxy? I'm on 5/325 4 times a day. This time I'm talking to dr about tapering and I got something for withdrawls on day 4. I also take soma I assume this will be done at the sametime.
Avatar n tn about 2 weeks ago had no oxy left snd i tried to avoid withdrawal with fentanyl patches. 2 of 100 and 1 of 50 but after the simptoms of w/d ended i took them of and put another when simptoms started and so on till this mondey when i finished all the patches i had. monday i had a hard w/d but sedate my self with xanax valium and carmabazepine i got on prescription. yesterday i felt better but i made in fentanyl iv with 10% of an old patch i used only 12 hours and today same.